Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2004, Issue 3, Pages 205-214
http://dx.doi.org/10.1155/S1085337504310043

Solvability of nonlinear Dirichlet problem for a class of degenerate elliptic equations

Departamento de Matemática, Universidade Estadual de Londrina, Londrina PR 86051-990, Brazil

Received 7 August 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove an existence result for solution to a class of nonlinear degenerate elliptic equation associated with a class of partial differential operators of the form Lu(x)=i,j=1nDj(aij(x)Diu(x)), with Dj=/xj, where aij:Ω are functionssatisfying suitable hypotheses.